Psycho-Babble Health | about physical health | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: my experience with lyrica Swing600

Posted by okydoky on May 27, 2010, at 10:18:23

In reply to Re: my experience with lyrica, posted by Swing600 on September 5, 2008, at 7:27:31

First much harder to orgasm now not at all.
When I first tried it i could not take it because I became suicidal. This year a few months ago I tried it again. Lots of side effects. some depression if I take a bit more, dizzy, a little high like... But my urinary frequency and a lot of the pain was completely gone. I started having a "social" life for the first time in many years. Big deal after a week or so. No orgasm no matter how hard a try. I have been titrating off of it and still nothing. Perhaps the drug I am using instead "tizanidine" causes some problem, maybe it is just fear?

You are not alone. I read a few stories on the net. I am a woman. I wonder how long it will take for this affect to go away. I just wanted to allay my frustrations and probably go back on it. I have had no life at all without it so I guess the trade off is worth it. I guess!!

oky

 

Thread

 

Post a new follow-up

Your message only Include above post


[949100]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Health | Framed

poster:okydoky thread:622897
URL: http://www.dr-bob.org/babble/health/20100104/msgs/949100.html